# SDR WX0A2024073132131

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 20,056 hours, 7,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 15089
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND AFT MEGAPHONE CRACKED / REMOVED AND REPLACED THE AFT MEGAPHONE REF A320 EMERGENCY EQUIPMENT LOPA A2250016L03. OPS TEST NORMAL REF A320 AMM 25-65-51-710-002-A."
